# SDR ERAA96365

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296EH
- Make and model: Bolkms BO105A
- Aircraft serial: S849
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466714
- Condition: Stiff
- Location: Engine
- Part time: 6,852 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR REM'D FROM 296EH 10/28/96 AND SENT FOR REPAIR; REC'D BACK AT ERA 12-12-96 AND WAS REJECTED BECAUSE OF GOVERNOR ARM BEING STIFF.
